Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

effects of going off abilify

Posted by bipolarandlovinit on January 30, 2004, at 1:45:52

Question: What are the short term side effects of going off of Abilify? I had to suddenly stop taking this medication, and now I have stomach pains all the time, along with sickness. I have insomnia and sleep for a couple hours at a time during the day. This seems to make sense, because when I went off Zyprexa I had the same problems, but I was just wondering if anyone had experienced the same problems as me.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[307159]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bipolarandlovinit thread:307159
URL: http://www.dr-bob.org/babble/20040127/msgs/307159.html